MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 iOS App

Insulet Corporation Omnipod 5 iOS App
Model Number PT-000664
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Hypoglycemia (1912); Malaise (2359); Syncope/Fainting (4411)
Date of Event 07/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient visited the emergency room with hypoglycemia on (b)(6) 2026.The patient's blood glucose levels declined to 50 mg/dl while wearing the pod(leg).The patient stated that they had transferred omnipod 5 therapy settings to a new phone application and may have entered settings incorrectly during the phone change, which resulted in receiving more insulin than expected.Symptoms reported include malaise and fainting.The patient was treated with intravenous (iv) fluids and was released the same day.The pod was discarded.
 
Additional Manufacturer Narrative
According to the complainant the device will not be available for investigation because it was discarded.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed, and the product lot met all acceptance criteria.Locked down smartphone: phone_control_ios.Omnipod software app version: 3.1.6.Operating system: n5004l-am-q-mv01602-06-01.06.Hardware: n5004l.Cgm sensor type: g7.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 iOS App
Common Device Name
Omnipod 5 iOS App
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50135553
Report Number3014585508-2026-52948
Device Sequence Number17539028
Product Code QFG
UDI-Device Identifier10385083000336
UDI-Public(01)10385083000336(11)260215(17)280215(10)PR1K02152621
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-000664
Device Catalogue NumberM009-S-AP
Device Lot NumberPR1K02152621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date08/04/2026
Date Device Manufactured02/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale